It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 12 of 12 for effects of getting off ortho tricyclen lo. (0.120 seconds)


... i havent noticed any significant side effects on Mircette. on ortho tricyclen lo, i would eat like a pig in the 3rd week. i hated it. i dont get that way with mircette.. if anything, i have a smaller appetite. ... (6 replies)
... cervix started to hurt so we stopped. I got up to use the bathroom and after a few seconds of standing, I started getting dizzy and almost blacked out. I had to sit by the toilet because I thought I was going to throw up. My boyfriend got me some water and I felt a little better. ... (2 replies)
... I run out of my prescription of lo at the end of September so when it's time to get it refilled I'll make an appointment with my doctor to see if I can switch to something different. ... (6 replies)

... l the time you know the ones that say "If you have taken this BC method pill please call this number" Well i was afraid of being effected in the long run because of it and also not being able to have children ever i heard that once you get off BC it would be hard for you to get pregnant. ... (8 replies)
... gel and.. it did clear me up a bit.. but I always seemed to get rid of one, but get another one in another place.. and when my period came, not even the phosphate gel helped.. ... (12 replies)
... did you just let it run it's course, or were you taking any kind of medications to help the process? ... (12 replies)
... she started me on ortho tricyclen lo. ... (6 replies)
... I decided to go back on BCP after a 7 month break. I had been on the pill for 6 years prior switching between Loestrin, Ortho tricyclen, and Ortho Tricyclen lo. ... (9 replies)
The Pill...?
Jan 14, 2006
... First of all, a diaphram is a roundish piece of "rubber? ... (6 replies)
... on my feet. I ended up getting High blood pressure too. ... (3 replies)
... I took birth control pills for a total of about 15 years on and off when I was younger. I never or rarely had side effects. I went off about 10 years ago. For the past 5 years, I have had serious cramps, necessitating the use of prescription pain meds that give me stomach pain. ... (3 replies)
... That is funny because I sort of had the opposite problem. ... (6 replies)


Associated Tags: scared of birthcontrol

Pages: 1

All times are GMT -7. The time now is 12:56 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!